Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2015, 7:50 PM MDT for Perkins County, Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2015, 7:50 PM MDT (01:50 UTC)
- Expired
- Jun 5, 2015, 8:45 PM MDT
- In force
- 55 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Perkins County, NE
The radar
The Goodland radar (KGLD), 161 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:44 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
612
WUUS53 KLBF 060150
SVRLBF
NEC135-060245-
/O.NEW.KLBF.SV.W.0057.150606T0150Z-150606T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
750 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 845 PM MDT
* AT 749 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENANGO...
AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRANDON AROUND 810 PM MDT.
GRANT AROUND 845 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WILD HORSE SPRING.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4072 10205 4094 10206 4097 10153 4070 10152
TIME...MOT...LOC 0151Z 272DEG 14KT 4083 10201
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER2 follow-up statements
138
WWUS53 KLBF 060219
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM MDT FRI JUN 5 2015
NEC135-060245-
/O.CON.KLBF.SV.W.0057.000000T0000Z-150606T0245Z/
PERKINS NE-
819 PM MDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
PERKINS COUNTY UNTIL 845 PM MDT...
AT 818 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRANDON...AND
MOVING SOUTHEAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
PERKINS COUNTY.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4072 10205 4094 10206 4097 10153 4070 10152
TIME...MOT...LOC 0220Z 299DEG 11KT 4079 10189
HAIL...0.88IN
WIND...70MPH
$$
SPRINGER485 WWUS53 KLBF 060246 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 846 PM MDT FRI JUN 5 2015 NEC135-060255- /O.EXP.KLBF.SV.W.0057.000000T0000Z-150606T0245Z/ PERKINS NE- 846 PM MDT FRI JUN 5 2015 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PERKINS COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 12 MIDNIGHT MDT. LAT...LON 4072 10205 4094 10206 4097 10153 4070 10152 TIME...MOT...LOC 0245Z 299DEG 11KT 4075 10180 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:49 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 5, 5:49 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 649 PM CDT FRI JUN 5 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 335 PM CDT FRI JUN 5 2015 UPPER LEVEL PATTERN AS OF 20Z DEFINED BY A SLOW MOVING LOW OVER SOUTHERN CALI AND A RIDGE AMPLIFYING IN THE CENTRAL/SOUTHERN PLAINS. SOUTHWEST FLOW WAS ESTABLISHED BETWEEN THESE TWO FEATURES WITH SEVERAL SHORTWAVE TROUGHS ROUNDING THE BASE OF THE UPPER LEVEL LOW AND EJECTING NORTHEASTWARD TOWARD THE CENTRAL PLAINS. THE SOUTHWEST FLOW HAS ALSO BEEN ABLE TO THE REMNANTS OF HURRICANE ANDRES IN THE EASTERN PACIFIC...CREATING A MOISTURE TAP NORTHWARD INTO THE CENTRAL AND EASTERN ROCKIES. AT THE SURFACE AND CLOSER TO THE CWA AN AREA OF LOW PRESSURE WAS CENTERED IN EASTERN CO...WITH A WARM FRONT EASTWARD INTO WESTERN KS. EASTERLY UPSLOPE FLOW WAS IN PLACE OVER THE CWA TO THE NORTH OF THE WARM FRONT. SCATTERED AREAS OF LIGHT SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED AND DISSIPATED THROUGH THE LATE MORNING AND EARLY AFTERNOON HOURS ALONG OLD OUTFLOW BOUNDARIES...WITH UPPER LEVEL SUPPORT FROM A PASSING SHORTWAVE. HOWEVER MOST OF THE CONVECTION SO FAR TODAY HAS BEEN FOCUSED ALONG FRONT RANGE WHERE MOISTURE CONVERGENCE HAS BEEN ENHANCED. NEXT SHORTWAVE MOVING OUT OF THE FOUR CORNERS REGION WILL BEGIN TO IMPACT THE CWA BY THIS EVENING AS THUNDERSTORMS REDEVELOP IN MULTIPLE AREAS. THE FIRST AREA OF CONCERN IS ALONG THE FRONT RANGE AND EASTERN WYOMING...WHERE STEERING FLOW ALOFT SHOULD BE STRONG ENOUGH TO MOVE THE CONVECTION NORTH AND EAST TOWARD THE PANHANDLE TONIGHT. ANOTHER AREA OF EXPECTED THUNDERSTORM DEVELOPMENT IS EASTERN CO/WESTERN KS. LIGHTNING STRIKES ARE ALREADY BEING DETECTED IN NORTHEAST NEW MEXICO/SOUTHEAST COLORADO...AND THIS TREND SHOULD CONTINUE AS THE SHORTWAVE LIFTS NORTHWARD. EXPECTING THUNDERSTORMS EVENTUALLY MAKING INTO SOUTHWEST NEBRASKA BY THIS EVENING WITH THE HELP OF A STRENGTHENING LOW LEVEL JET...CONTINUING NORTHWARD THROUGH THE OVERNIGHT HOURS. A FEW SEVERE STORMS WILL BE POSSIBLE GIVEN EXPECTED DEEP LAYER SHEAR VALUES OF 30-35 KTS...HOWEVER PRIMARY THREAT WITH ANY THUNDERSTORM ACTIVITY THREAT WILL BE LOCALIZED HEAVY RAINFALL. DEEP PACIFIC MOISTURE STREAMING NORTHWARD INTO THE CENTRAL ROCKIES WILL BEGIN TO ROUND THE TOP OF THE SOUTHERN PLAINS RIDGE TONIGHT...OVER THE TOP OF ALREADY MOIST AIRMASS. THIS WILL PUSH LOCAL PWATS TO NEAR CLIMATOLOGICAL RECORD VALUES IN THE 1.25 TO 1.50 INCH RANGE...MORE TYPICAL FOR MID TO LATE SUMMER. LATEST BUFKIT SOUNDINGS INDICATE THE POTENTIAL FOR THUNDERSTORMS CAPABLE OF BEING EFFICIENT RAINFALL PRODUCERS WITH SKINNY CAPE PROFILES AND A DEEP WARM LAYER. FORECAST CONFIDENCE LOWERS BY SATURDAY AS MODELS ARE STRUGGLING WITH THEIR RECOVERY FROM THE CONVECTIVE EPISODE OF FRIDAY NIGHT. MOST LIKELY SCENARIO IS A COLD FRONT SLOWLY TRACK SOUTHEAST ACROSS THE CWA DURING THE DAY. THUNDERSTORMS...POSSIBLY SEVERE...DEVELOP IN THE VICINITY OF THE COLD FRONT FROM SOUTHWEST INTO CENTRAL NEBRASKA BY LATE AFTERNOON AND EVENING AS ANOTHER SHORTWAVE TROUGH PROVIDES LIFT OVER AN INCREASINGLY UNSTABLE AIRMASS. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE IN THE POST-FRONTAL ENVIRONMENT AS PLENTIFUL MOISTURE WILL STILL BE IN PLACE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 335 PM CDT FRI JUN 5 2015 LIKELY WILL HAVE A LINE OR A DEVELOPING LINE EARLY SATURDAY NIGHT ALONG A SOUTHEASTWARD PROGRESSING COLD FRONT. MOISTURE STILL PLENTIFUL ACROSS THE AREA SO ANY OUTFLOW BOUNDARY WILL HAVE THE CAPABLE OF THUNDERSTORMS ELSEWHERE...BUT THE PRIMARY FOCUS WILL BE THE COLD FRONT. ONCE AGAIN HAIL WILL BE A THREAT AND WINDS...BUT WITH PWATS CONTINUING TO BE NEAR CLIMO MAXIMUMS...HEAVY RAIN WILL BE POSSIBLE. THE LINE SHOULD BE EAST OF THE CWA BY MIDNIGHT WITH SOME RESIDUAL MOISTURE AND OUTFLOW BOUNDARIES TO BE THE MAIN CONCERN AND WILL CONTINUE POPS POST FRONTAL. LOWS WILL CONTINUE TO BE MILD AS DEW POINTS AND CLOUDS KEEP THEM FROM FALLING FAR. SUNDAY MODELS ARE STRUGGLING ON POTENTIAL FOR LINGERING SHOWERS. MODELS SOMEWHAT AGREE THERE SHOULD BE A BREAK FROM THE OVERNIGHT MCS WITH REDEVELOPMENT OUT WEST LATE MORNING. THIS WILL SHIFT EAST INTO THE AREA THROUGHOUT THE DAY...AND WILL INCREASE POPS WEST TO EAST. SOME DRY AIR GETS DRAWN SOUTH FROM DEPARTING LOW/COLD FRONT AND SHOULD KEEP PARTS OF N CENTRAL DRY. MONDAY THE FRONT STALLS ACROSS KANSAS AND THE FRONT RANGE. THIS WILL BE THE MAIN FOCUS OF THUNDERSTORMS...HOWEVER FLOW IS WESTERLY/SOUTHWESTERLY WITH ANY HIGHER TERRAIN STORMS POSSIBLY MOVING ACROSS SW NEB. LOW CONFIDENCE AND WILL KEEP POPS LOW. TEMPS VARY DEPENDING ON CLOUDS AND HAVE GONE WITH A GUIDANCE BLEND. REST OF THE WEEK WILL SEE THE UPPER LEVEL SOUTHWEST FLOW REDEVELOP AS THE RIDGE AMPLIFIES TO THE EAST. ALSO GOING TO LIKELY SEE REMNANTS OF ANOTHER EAST PACIFIC HURRICANE GET DRAWN NORTH ACROSS THE ROCKIES WITH A RETURN TO MORE OF AN ACTIVITY WITH HEAVY RAIN POTENTIAL. AFTER A COUPLE OF DRY OR MOSTLY DRY DAYS...POPS INCREASE FOR THURSDAY INTO FRIDAY. TEMPS SEASONALLY WARM FOR MID WEEK WITH MORE SUN EXPECTED...THEN A COOL DOWN AS CLOUDS/STORMS RETURN. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 648 PM CDT FRI JUN 5 2015 FOR THE KLBF TERMINAL...EXPECT THUNDERSTORMS TO APPROACH THE KLBF TERMINAL AROUND 02Z TONIGHT WITH A CONTINUED THREAT THROUGH 06Z. SOME WIND GUSTS TO 25 KTS...HEAVY RAIN WITH VISBYS DOWN TO 3SM AND CIGS AROUND 3000 FT AGL ARE POSSIBLE WITH THUNDERSTORMS THIS EVENING. OVERNIGHT...MVFR CIGS WILL PERSIST THROUGH 14Z SATURDAY. HIGH CLOUDINESS IS EXPECTED THEREAFTER WITH CIGS AROUND 25000 FT AGL. FOR THE KVTN TERMINAL...THUNDERSTORMS ARE POSSIBLE AFTER 04Z THIS EVENING WITH THE THREAT PERSISTING THROUGH 09Z OVERNIGHT. CIGS DOWN TO 2000 FT AGL AND VISBYS DOWN TO 4SM ARE POSSIBLE WITH ANY THUNDERSTORMS WHICH IMPACT THE TERMINAL. LOW CLOUDINESS WILL PERSIST THROUGH MID MORNING SATURDAY WITH SCATTERED TO BROKEN CIGS AROUND 25000 FT AGL EXPECTED THEREAFTER. && .HYDROLOGY... ISSUED AT 335 PM CDT FRI JUN 5 2015 FLOOD CONTINUES ACROSS THE NORTH PLATTE...SOUTH PLATTE...AND PLATTE RIVERS. SOME RESERVOIR RELEASES IN WYOMING WILL CAUSE THE NORTH PLATTE TO RISE LATER NEXT WEEK...HOWEVER THEY WILL CONTINUE TO DROP THE WEEKEND SO THE RISE MAY NOT EVEN REACH THE CURRENT STAGE. HEAVY RAINFALL HAS FALLEN ACROSS THE SOUTH PLATTE BASIN IN COLORADO AND ADDITIONAL RAINFALL...SOME AREAS TO SEE HEAVY RAINFALL...THE NEXT COUPLE OF DAYS. THIS WILL ADD TO THE ALREADY HIGH WATERS FROM SNOW MELT AND PREVIOUS RAINFALL. THUS ANOTHER RISE ALONG THE SOUTH PLATTE AND PLATTE RIVERS IS EXPECTED NEXT WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MARTIN LONG TERM...MASEK AVIATION...CLB HYDROLOGY...MASEK
Hazardous weather outlook, Jun 5, 2:44 PM MDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CDT FRI JUN 5 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-062045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 344 PM CDT FRI JUN 5 2015 /244 PM MDT FRI JUN 5 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND OVERNIGHT. THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL...HOWEVER A FEW STRONG TO SEVERE STORMS WITH LARGE HAIL WILL BE POSSIBLE MAINLY IN SOUTHWEST NEBRASKA THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE SATURDAY EVENING...GENERALLY FROM SOUTHWEST INTO CENTRAL NEBRASKA. THUNDERSTORM CHANCES CONTINUE INTO EARLY NEXT WEEK...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. PATTERN BECOMES ACTIVE AGAIN TOWARD THE LATTER HALF OF NEXT WEEK WITH THUNDERSTORM CHANCES RETURNING TO THE FORECAST...HOWEVER IT IS STILL TOO FAR OUT TO DETERMINE THE THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Special weather statement, Jun 5, 1:56 PM MDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 756 PM GMT FRI JUN 5 2015 NEZ057-052045- KEITH NE- 157 PM MDT FRI JUN 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KEITH COUNTY UNTIL 245 PM MDT... AT 155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF BRULE...OR 10 MILES WEST OF OGALLALA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEMOYNE... LAKE VIEW CAMPGROUND... OTTER CREEK CAMPGROUND... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 89 AND 109. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 127 AND 138. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MARTIN
Special weather statement, Jun 5, 7:35 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 735 PM MDT FRI JUN 5 2015 NEZ058-060230- PERKINS NE- 735 PM MDT FRI JUN 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS COUNTY UNTIL 830 PM MDT... AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF VENANGO...OR 13 MILES SOUTHEAST OF JULESBURG...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BRANDON AROUND 800 PM MDT. WILD HORSE SPRING AROUND 830 PM MDT. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 58 AND 75. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:11 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 34 min |
| Jun 6, 4:52 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 23 min |
| Jun 6, 5:34 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.